Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 321032, 9 pages
Research Article

Inversion of General Cyclic Heptadiagonal Matrices

Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 23 December 2012; Revised 26 February 2013; Accepted 27 February 2013

Academic Editor: Joao B. R. Do Val

Copyright © 2013 A. A. Karawia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Karawia, “Inversion of General Cyclic Heptadiagonal Matrices,” Mathematical Problems in Engineering, vol. 2013, Article ID 321032, 9 pages, 2013.